Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GJ777

Redness/flushing From Differin (Any Way To Stop It?)

Recommended Posts

Hi.

So, I used Retin-A Micro for a while and it worked all right, but I got really fed up with dealing with the flakes every day (I used it for months), so I stopped using it and I'm on Differin .1% gel. It's done a nice job of bringing up the pimples and clearing them and I haven't had any flaking or peeling, so I'm fairly pleased. The one thing I do have, though, is bright red skin. It doesn't help that I'm naturally VERY pale. I think I've been using the medication for... two or three weeks. I am using sunscreen every day; and I'm washing my face with CeraVe Hydrating Cleanser. I've used Differin in the past and I don't remember this having happened before, so it's odd.

Has anyone found a way to reduce this? Should I expect it to subside with time? Like I said, I've used the medication before and have never had this problem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×